Hello.I was diagnosed anxiety disorder
(with panic crises too)
and 'low grade'(not scientific but you get the meaning) depression
resulting from my anxiety, 3 years ago.I was prescribed Seroxat 10mg/day for 6 months.Symptoms relieved(panic crises completely stopped immediately) and the only side-effect i could notice was a gain of 10-15 pounds.Depression was gone i guess.Anxiety though was still there.My doctor changed my medicine to Efexor 37,5mg/day
immediately without tappering off Seroxat.I underwent that change without any symptoms.So i ve been taking Efexor for about 2,5 years now
.The doze was initially 37,5mg/day
as my general anxiety-depression disorder was rather mild.However on periods that i felt my anxiety alarming, the doctor raised my doze to 37,5x2 mg/day
.That raise could on average last for about 3 months.When the bad perion was gone and i felt better,i returned back to 37,5mg/day
.The only side effect Efexor ever caused me was a 'libido disorder'
or better say difficulty or no ability sometimes to reach an orgasm.So for the last 2-2,5 years i ve been on Efexor either 37,5mg/day, either 2x37,5mg/day, either 1x75mgXR/day depending on my anxiety's condition.The only unpleasant feeling was when i returned back to 37,5mg/day after the occasional raise to 75mg/day which i mentioned above.I guess it was part of the withdrawal symptoms.The main symptom was that AWFUL ELECTRIC SHOCK
on my brain just coming and going away.It always started 4-5 hours before my next doze.When i took my doze,30 mins later the shocks dissapeared.Those symptoms each time lasted for about a week,gradually the 4-5 hours period became shorter until i felt the shocks just one hour before i had to take my next 37,5mg/day doze.Generally i believe i can live without the drugs, so i changed my doctor as I needed a more decisive one or better say a doctor using different techniques or methods.(e.g. a doctor not easily subscribing drugs for mild situations like mine).So i 'm now seeing a cognitive behavioral psychiatrist.He told me to stop Efexor
and that I need no drugs.So while i was on a 2x37,5mg/day doze he told me to reduce it immediately at 1X37,5mg/day doze.I said ok,after all i had done that thing again in the past.After the 7th day i had to take 1x75mgXR/2 days instead of 37,5mg/day because the 37,5mg Efexor stopped being on the market where i live at least.So I am now on day three of 75mgXR/2days.The electric shocks start 5-6 hours before my next doze.They are worse now.When i take the next doze the symptom remains for another 2-3 hours as the XR slowly dissolves in the stomach and passes even more slowly in the blood.So i get a total of 5-9hours/2days of AWFUL electric brain shocks.
I think sweating,urge to vomit,nausea and anxiety
have also added to the brain shocks.I am determined to continue the withdrawal.However the symptoms are so bad.I hate my ex doctor.when i was telling him about the electric shocks he kept telling me there is no such side-effect with EFEXOR.Do they think they know everything??Even at a such low doze my withdrawal symptoms are so uncomfy.I can't do anything while i got the symptoms.And whoever tells you you feel like that because anxiety or depression just come back,don't believe them
!They are the ones needing Efexor if they say that ****!My next step will be to lower my doze to 75mgXR/3days and i think this will happen in a week or two from now.I am optimistic,generally feel strong as i am determined to stop that mind-controlling poison called Efexor
.Hope i will have stopped it completely in 2 months from now.Wish me good luck people!I hope my story helped people on Efexor and stopped the ones not taking it from even starting it
Find another drug pls for your own good!I ll try to keep in touch and give details on my effort to withdraw.Stay or at least get STRONG!!